On the use of ergodic theorems for Markov chains

Zbyněk Šidák

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 2, page 200-208
  • ISSN: 0528-2195

How to cite


Šidák, Zbyněk. "O použití ergodických vět pro Markovovy řetězce." Časopis pro pěstování matematiky 090.2 (1965): 200-208. <http://eudml.org/doc/19082>.

author = {Šidák, Zbyněk},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {2},
pages = {200-208},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O použití ergodických vět pro Markovovy řetězce},
url = {http://eudml.org/doc/19082},
volume = {090},
year = {1965},

AU - Šidák, Zbyněk
TI - O použití ergodických vět pro Markovovy řetězce
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 2
SP - 200
EP - 208
LA - cze
UR - http://eudml.org/doc/19082
ER -


  1. W. Doeblin, Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables, Bull. Soc. Math. France 66(1938), 210-220. (1938) Zbl0020.14604MR1505091
  2. J. L. Doob, Asymptotic properties of Markoff transition probabilities, Trans. Amer. Math. Soc 63(1948), 393-421. (1948) Zbl0041.45406MR0025097
  3. N. Dunford J. T. Schwartz, Linear operators I, Interscience Publishers, New York, London 1958. (1958) Zbl0084.10402MR0117523
  4. R. V. Chacon D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (I960), 153-160. Zbl0134.12102MR0110954
  5. K. L. Chung, Contributions to the theory of Markov chains, J. Res. Nat. Bureau Stand. 50 (1953), 203-208. (1953) Zbl0053.27201MR0055608
  6. D. G. Kendall, Unitary dilations of Markov transition operators, and the corresponding integral representations for transition-probability matrices, Probability & Statistics, Harald Cramér Volume, New York 1959, 139-161. (1959) Zbl0117.35801MR0116389
  7. E. Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671-690. (1958) Zbl0084.13402MR0101555
  8. Z. Šidák, Některé věty a příklady z teorie operátorů ve spočetných Markovových řetězcích, Čas. pěst. mat. 88 (1963), 457-478. (1963) MR0198548

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.